Downloads: 39

Files in This Item:
File Description SizeFormat 
1963-21.pdf1.23 MBAdobe PDFView/Open
Title: STRONG CONVERGENCE THEOREMS FOR ASYMPTOTICALLY REGULAR NONEXPANSIVE SEMIGROUPS BY SOME ITERATIONS (Nonlinear Analysis and Convex Analysis)
Authors: 厚芝, 幸子  KAKEN_name
Author's alias: Atsushiba, Sachiko
Keywords: MSC: 47H09
47H10
fixed point
iteration
nonexpansive mapping
nonexpansive semigroup
strong convergence
Issue Date: Oct-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1963
Start page: 150
End page: 161
Thesis number: KJ00010016399
URI: http://hdl.handle.net/2433/224173
Appears in Collections:1963 Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.